# SDR USAA011213

- Difficulty date: September 5, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 54,736 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN WITH EXTERNAL PATCH 11 INCHES BY 8 INCHES, STATION 538-549 29L.  PREVIOUSLY INSTALLED EXTERNAL PATCH REPAIR.  (M)
